My husband had a lithotripsy recently and since starting Rapaflo has increased blood loss - is there a connection - before Rapaflo he had some dark clots and now has large bright clots and hematuria - he has been hospitalized for two days with a catheter and CBI which seemed to help but now at home, no exercise, and clots have returned does this drug potentiate bleeding or could the relaxation of the bladder trigger this ?? Thank you.
25 Jan 2011
The symptoms your husband is experiencing has not been reported with Rapaflo.
See the link below.
- Rapaflo Information for Consumers
- Rapaflo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rapaflo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband has been taken rapaflo for 1 year with all the side effects mentioned on this site but i?
it has worked by decreasing the nocturia and improve his flow. He went off it last week since our insurance ran our and has had blood in his urine on ...
1 answer • 15 Jan 2011
I have had two episodes of blood clots in both lungs and both legs. Would Plavix keep this from happening again?
1 answer • 13 Jun 2011
My doctor wants me to start injectiona of Levonoxin I am 9 weeks and a high risk candidate for blood clots. Will this be a safe method of preventing ...
1 answer • 4 Oct 2011
I had traces of blood in my semen before starting coumadin therapy for blood clots. Would it be safe
... to engage in sexual activity now that I'm taking 15 mg of coumadin daily? Would it increase bleeding after ejaculation?
1 answer • 16 Jan 2012
Im going to intestine surgery for colonrectal cancer but I get blod clots in right legs they stop me they stop me to surgery but i dont hav such time ...
2 answers • 4 Apr 2012